| Catalog Number |
306301 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.
Event or Problem Description
It was reported that when the registered nurse aspirated to check for blood return, a small amount of blood leaked from the plastic part of the device where the cannula connected to the hub.The skin site showed no issues.This occurred during medication infusion of iron and vedolizumab.There was patient involvement, and unknown signs or symptoms experienced.